# SDR DL764071333

- Difficulty date: October 10, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 24,323 hours, 7,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Valve
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FWD EQUIP EXHAUST VALVE EICAS MSG AFTER 2ND ENG START, RTB.
